Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause vaginal discharge?

Hi there, Today I noticed thick gel-like discharge building up slightly at the front of my vagina. Just now, while sitting at my computer, I felt like water was leaking out of me. I stood up and liquid ran down my leg. It s odorless, and definitely didn t feel like it was coming from my urethra. Any idea what this might be? I had intercourse on the 11 August, and took the morning-after pill on the 12th. My period started on the 18th of Aug, and is therefore due around September 17th. This isn t the first time I ve had this clear discharge. It happened to me earlier this year, in about May. I then got a cervical smear test done and it showed up normal. Any help with this one appreciated! Thank you.
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The discharge is most likely normal cervical mucosal discharge. It is nothing to be worried about. Hormonal pills can cause such increased vaginal discharge.

Hope this answers your question
Please address additional questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Papillomavirus


What could cause vaginal discharge?

Hello, The discharge is most likely normal cervical mucosal discharge. It is nothing to be worried about. Hormonal pills can cause such increased vaginal discharge. Hope this answers your question Please address additional questions here Regards Dr.Lekshmi Rita Venugopal